# SDR N6WA2016F00030

- Difficulty date: November 26, 2015
- Submitted: November 26, 2015
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 27,609 hours, 19,807 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 670323647
- Condition: Corroded
- Location: Bs 295
- Part time: 27,609 hours, 19,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME AT FS 295 CORRODED.  FRAME REPAIRED IAW REO 670-53-21-0799, REV.  F
